NCETM - 2017 (A. V. V. M Sri Pushpam College)

ALGEBRAIC STRUCTURE OF UNION OF FUZZY SUBGROUPS AND FUZZY SUB-BIGROUPS
Author Name(s) :
N. Duraimanickam & N. Deepica
DOI :
http://doi.org/10.5281/zenodo.844069
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/33315919

N. Duraimanickam & N. Deepica, “Algebraic Structure of Union of Fuzzy Subgroups and Fuzzy Sub-Bigroups”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 95-99, 2017.

Cite
No of Downloads : 155
No of Views :  
Page No: 95-99
A MATHEMATICAL MODEL USING DAGUM DISTRIBUTION ON TRANSIENT NEONATAL THYROID STIMULATING HORMONE
Author Name(s) :
D. R. Kirubaharan, A. Venkatesh & S. Udhayakumar
DOI :
http://doi.org/10.5281/zenodo.844071
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/24093406

D. R. Kirubaharan, A. Venkatesh & S. Udhayakumar, “A Mathematical Model Using Dagum Distribution on Transient Neonatal Thyroid Stimulating Hormone”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 100-103, 2017.

Cite
No of Downloads : 124
No of Views :  
Page No: 100-103
HESITANT FUZZY SOFT GRAPH
Author Name(s) :
R. Rajeswari
DOI :
http://doi.org/10.5281/zenodo.845905
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/76629268

R. Rajeswari, “Hesitant Fuzzy Soft Graph”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 104-107, 2017.

Cite
No of Downloads : 161
No of Views :  
Page No: 104-107
A NEW METHOD FOR SOLVING FUZZY OCTAGONAL NUMBER USING ROBUST RANKING METHOD
Author Name(s) :
G. Kokila & R. Anitha
DOI :
http://doi.org/10.5281/zenodo.845909
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/77774625

G. Kokila & R. Anitha, “A New Method for Solving Fuzzy Octagonal Number Using Robust Ranking Method”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 108-110, 2017.

Cite
No of Downloads : 135
No of Views :  
Page No: 108-110
R -FUZZY GENERALIZED E-CLOSED SETS AND MAPS IN FUZZY TOPOLOGICAL SPACES
Author Name(s) :
E. Elavarasan & A. Vadivel
DOI :
http://doi.org/10.5281/zenodo.845911
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/98758976

E. Elavarasan & A. Vadivel, “R -Fuzzy Generalized E-Closed Sets and Maps in Fuzzy Topological Spaces”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 111-115, 2017.

Cite
No of Downloads : 131
No of Views :  
Page No: 111-115
MATHEMATICAL MODEL IN PREVENTION OF CANCER
Author Name(s) :
N. Latha & G. Komahan
DOI :
http://doi.org/10.5281/zenodo.845913
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/50465951

N. Latha & G. Komahan, “Mathematical Model in Prevention of Cancer”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 116-119, 2017.

Cite
No of Downloads : 171
No of Views :  
Page No: 116-119
E -LOCAL FUNCTIONS AND Ue-OPERATOR IN IDEAL TOPOLOGICAL SPACES
Author Name(s) :
G. Saravanakumar, S. Tamilselvan & A. Vadivel
DOI :
http://doi.org/10.5281/zenodo.845915
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/94583115

G. Saravanakumar, S. Tamilselvan & A. Vadivel, “E -Local Functions and Ue Operator in Ideal Topological Spaces”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 120-126, 2017.

Cite
No of Downloads : 143
No of Views :  
Page No: 120-126
(E, E, Vq) – INTERVAL VALUED FUZZY SUBNEAR-RINGS AND (E, E, Vq) – INTERVAL VALUED FUZZY IDEALS OF NEAR RINGS
Author Name(s) :
V. Vetrivel & P. Murugadas
DOI :
http://doi.org/10.5281/zenodo.845917
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/46839191

V. Vetrivel & P. Murugadas, “(E, E, Vq)- Interval Valued Fuzzy Subnear-Rings and (E, E, Vq)  -Interval Valued Fuzzy Ideals of Near Rings”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 127-135, 2017.

Cite
No of Downloads : 139
No of Views :  
Page No: 127-135
FEKETE-SZEGO INEQUALITIES AND (J, K) SYMMETRIC FUNCTIONS USING Q DERIVATIVE
Author Name(s) :
C. Selvaraj, S. Varadharajan & S. Lakshmi
DOI :
http://doi.org/10.5281/zenodo.845919
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/27037465

C. Selvaraj, S. Varadharajan & S. Lakshmi, “Fekete-Szego Inequalities and (J, K) Symmetric Functions Using Q Derivative”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 136-147, 2017.

Cite
No of Downloads : 146
No of Views :  
Page No: 136-147
ON (1, 2)*-g*- CLOSED SETS IN BITOPOLOGICAL SPACE
Author Name(s) :
Dr. C. Rajan
DOI :
http://doi.org/10.5281/zenodo.848255
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/06151081

 Dr. C. Rajan, “On (1, 2)*-  – Closed Sets in Bitopological Space”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 148-155, 2017.

Cite
No of Downloads : 145
No of Views :  
Page No: 148-155